# SDR CA050502001

- Difficulty date: April 29, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Shorted
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LOW SPEED CUE MESSAGE INDICATION ON TAKEOFF, THE T/O WAS ABORTED.  UPON LANDING THE CUE MESSAGE REAPPEARED ALONG WITH FADEC 2/DU MESSAGE.  THIS TIME THE REMAINED DISPLAYED.  MAINTENANCE REMOVED THE MFDS AND ED AND IT WAS FOUND THAT THE ED WIRING HARNESS AT THE BASE OF CONNECTOR 7740-P2-A1 WAS CHAFED AND SHORED.  WIRING REPAIRED PER STANDARD PRACTICE.
